Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
197 Doctors are Online

Side effects of birthcontrol and viagra - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Average Posted in: Women Sexual Problems
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2530 Questions
User :   Hi
Doctor :   hi
Doctor :   how can i help you?
User :   do u have time now
Doctor :   yes
User :   as i told u b4 sometime tht i am going to get married soon
Doctor :   please go ahead with your medical query
Doctor :   ok
User :   does contraceptive pills affect woman's body
User :   i mean is there side effects of tht
Doctor :   yes
Doctor :   there will be side effects like weight gain, breast pain
Doctor :   acne
User :   ohhh okk
Doctor :   if used for more than 5 years there will be
Doctor :   more chances of heart attack, bp, stroke
User :   okk
User :   one more thing
User :   i wud like to ask u
Doctor :   ok
User :   helloo u there
User :   if i take those tablets which are helpfull for sex , what are implications of it
User :   is there any side effect of tht too
Doctor :   like what tablets?
User :   which increases sex power
Doctor :   viagra?
User :   no
Doctor :   which tablets if you can name them
User :   ordinary tablets
User :   baidyanath vita ex
User :   like any ayurvedic etc
Doctor :   ayurvedic tablets are generally mild
Doctor :   and dont have significant side effects
User :   ok thts good
Doctor :   you should also take a healthy diet and
Doctor :   regular exercise
Doctor :   Please fill the feedback form say done when done
User :   ok
User :   so what u will suggest me
User :   just a sec
User :   one last question
Doctor :   ok
Doctor :   please confirm your details
User :   after marriage what u will suggest
User :   for me
User :   i mean shud we use contraceptive pills or not at all, only condoms
Doctor :   that is upto you according to your individual convenience
User :   okk
User :   thanks a lot
Doctor :   ur welcome
Doctor :   have a nice day
User :   you too
Question is related to
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor